# SDR DALA2020020300857

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 01915
- Aircraft time: 2,761 hours, 268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS OUT OF POSITION. RE-POSITIONED EMERGENCY EXIT COVER. LP 1473015
